# SDR DALA2022090205896

- Difficulty date: August 30, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 6,249 hours, 2,922 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE PANEL DOOR HAS AREAS OF CORROSION AROUND BOTH HINGE AND BOTH LATCHES. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 053-0001:5327-01014-01 /001 00058 COMPLIED WITH PRI 601705-14 REVISION 0, 1, 2, 3, 4 AND ER/A 601705-14 REVISION ORIGINAL.SUMMARY SEE NR FOR ADDITIONAL INFORMATION 053-0001:5327-01014-01/001 00058 COMP LIED WITH PRI 601705-14 REVISION 0, 1, 2, 3, 4 AND ER/A 601705-14AD REVISION OR IGINAL SECTION 1 CORROSION LEVEL CHANGED FROM: N TO: 1 (LP# 2387642)
